# SDR C77A20171005002

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 25,626 hours, 14,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 FLASHLIGHT NOT BLINKING. REMOVED AND REPLACED L2 DOOR FLASHLIGHT BATTERY IAW AMM 33-51-01.A/C OK FOR SERVICE.
